The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On H-Projectively flat KH-Structure submanifold

Authors

Jaya Upreti and Shankar Lal

Abstract

In this paper we have obtained the condition for a submanifold of a KH-structure manifold to be KH-structure. A few relations are found in the second fundamental tensor H and k. Using these results we have also find out the flatness of H-projective curvature tensor in KH-structure submanifold.

Keywords and Phrases : Fsubmanifold, KH-structure manifold, H-projective curvature tensor

Received date : March 11, 2007

Accepted date: June 22, 2007

cited by: J.T.S. Vol. 1 (2007), pp.41-49

Download PDF